# SDR DHL2004809518

- Difficulty date: January 14, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 91,189 hours, 29,520 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 5761746U19
- Condition: Broken
- Location: Lt Wing
- Part time: 91,189 hours, 29,520 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRACK ASSY BRACKET BROKEN, XW 104.000.  REMOVED AND REPLACED BRACKET ON LT WING TRACK ASSY XW 104.000 IAW SRM 51-3-0 PG 1, SRM 51-1-27A PG 1-4.
